# SDR DALA13053560659

- Difficulty date: October 18, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 72,465 hours, 33,233 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Abnormal
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING RT OVERWING EMERGENCY EXIT SLIDE TEST, RT OVERWING SLIDE TOOK 60 SEC'S TO DEPLOY.  FOUND INFLATOR HOSE FROM ACTUATOR TO SLIDE PACK ASSY WAS GETTING SNAGGED ON THE ACTUATOR AFT END.  REPLACED INFLATOR HOSE FROM ACTUATOR TO SLIDE PACK IAW AMM 25-65.  ACTUATOR SLIDE CARRIAGE MOVES FREELY.
